Alert archive / California / Gale Watches in 2014
Gale Watch 17, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 13, 2014, 2:51 AM PST. It took effect at Dec 14, 2014, 9:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 13, 2014, 2:51 AM PST (10:51 UTC)
- In effect from
- Dec 14, 2014, 9:00 AM PST
- Expired
- Dec 13, 2014, 2:50 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS76 KEKA 131051 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PST SAT DEC 13 2014 PZZ470-475-131900- /O.EXT.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.NEW.KEKA.GL.A.0017.141214T1700Z-141215T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT. * WINDS...LIGHT WINDS TODAY. INCREASING SOUTHERLY WINDS SATURDAY NIGHT INTO SUNDAY PEAKING 25 TO 35 KT WITH POSSIBLE GUSTS TO 40 KT. * SEAS...W 10 TO 12 FT AT 14 SECONDS...SUBSIDING THIS EVENING. SOUTHERLY SHORT PERIOD SEAS BUILDING SHARPLY SUNDAY TO 12 TO 16 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-131900- /O.EXT.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 AM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 10 TO 12 FT AT 14 SECONDS...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-131900- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141213T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 251 AM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * SEAS...W 10 TO 12 FT AT 14 SECONDS...SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
2 follow-up statements
503 WHUS76 KEKA 131656 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 AM PST SAT DEC 13 2014 PZZ470-475-140100- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.CON.KEKA.GL.A.0017.141214T1700Z-141215T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 AM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WINDS...LIGHT WINDS TODAY. INCREASING SOUTHERLY WINDS SATURDAY NIGHT INTO SUNDAY PEAKING 25 TO 35 KT WITH POSSIBLE GUSTS TO 40 KT. * SEAS...W 10 TO 12 FT AT 14 SECONDS...SUBSIDING THIS EVENING. SOUTHERLY SHORT PERIOD SEAS BUILDING SHARPLY SUNDAY TO 12 TO 16 FEET AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-132300- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141213T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 856 AM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * SEAS...W 10 TO 12 FT AT 14 SECONDS...SUBSIDING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-140100- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 856 AM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * SEAS...W 10 TO 12 FT AT 14 SECONDS...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
317 WHUS76 KEKA 132250 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 PM PST SAT DEC 13 2014 PZZ470-475-140700- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.NEW.KEKA.SC.Y.0105.141214T1100Z-141214T1700Z/ /O.UPG.KEKA.GL.A.0017.141214T1700Z-141215T1000Z/ /O.NEW.KEKA.GL.W.0030.141214T1700Z-141215T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 9 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 AM TO 9 AM PST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...S WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT. SUN WINDS WILL BECOME SE 25 TO 35 KT AND PERSIST THROUGH SUN EVENING. WINDS WILL EASE SUN NIGHT. * SEAS...W 10 FT AT 14 SECONDS THIS EVENING. WAVES WILL BRIEFLY SUBSIDE TONIGHT...THEN BUILD TO S 13 FT AT 9 SECONDS...AND W 7 FT AT 16 SECONDS ON SUNDAY. SUNDAY NIGHT WAVES WILL BE S 15 FT AT 10 SECONDS...AND W 13 FT AT 17 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-140700- /O.EXT.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.NEW.KEKA.SC.Y.0105.141214T1700Z-141216T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 250 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY. * WINDS...SE WINDS WILL INCREASE TO 10 TO 20 KT WITH GUSTS TO 25 KT SUNDAY MORNING. THESE WINDS WILL PERSIST THROUGH SUNDAY NIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...W 10 FT AT 14 SECONDS THIS EVENING. WAVES WILL BRIEFLY SUBSIDE TONIGHT...THEN BUILD TO SW 7 FT AT 9 SECONDS...AND W 6 FT AT 15 SECONDS ON SUNDAY. SUNDAY NIGHT WAVES WILL BE SW 10 FT AT 10 SECONDS...AND W 11 FT AT 17 SECONDS. MON WAVES WILL BE W 14 FT AT 17 SECONDS. WAVES WILL SUBSIDE ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-140700- /O.CON.KEKA.SC.Y.0104.000000T0000Z-141214T0500Z/ /O.NEW.KEKA.SC.Y.0105.141214T1700Z-141216T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 250 PM PST SAT DEC 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM PST TUESDAY. * WINDS...SE WINDS WILL INCREASE TO 15 TO 25 KT SUNDAY MORNING. THESE WINDS WILL PERSIST THROUGH SUNDAY NIGHT. EXPECT HIGHER GUSTS AROUND CAPE MENDOCINO. * SEAS...W 10 FT AT 14 SECONDS THIS EVENING. WAVES WILL BRIEFLY SUBSIDE TONIGHT...THEN BUILD TO SW 8 FT AT 8 SECONDS...AND W 6 FT AT 15 SECONDS ON SUNDAY. SUNDAY NIGHT WAVES WILL BE S 10 FT AT 10 SECONDS...AND W 13 FT AT 17 SECONDS. MON WAVES WILL BE W 14 FT AT 17 SECONDS. WAVES WILL SUBSIDE ON TUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 12, 3:38 PM PST, 11 hours 13 minutes earlier.
Area forecast discussion, Dec 12, 3:38 PM PST, 11 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
338 PM PST FRI DEC 12 2014
.SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE ACROSS THE AREA
TONIGHT AS THE UPPER LEVEL TROUGH GRADUALLY MOVES OUT OF THE
AREA. SATURDAY THROUGH SUNDAY MORNING WILL SEE DRIER WEATHER
BEFORE ANOTHER RAIN PRODUCING SYSTEM MOVES INTO THE AREA LATE
SUNDAY THROUGH MONDAY.
&&
.DISCUSSION...SHOWERS CONTINUE TO MOVE ACROSS THE AREA THIS
AFTERNOON. THESE MAY INCREASE IN COVERAGE A BIT EARLY THIS
EVENING AS THE BACK SIDE OF THE TROUGH AND ASSOCIATED UPPER LEVEL
JET MOVES ACROSS THE AREA. SOME SMALL HAIL AND A FEW LIGHTNING
STRIKES HAVE BEEN REPORTED SO HAVE ADDED ISOLATED THUNDER TO THE
FORECAST. LOW TEMPERATURES WILL BE COOLER TONIGHT THAN THEY HAVE
BEEN IN A WHILE. FROST IS POSSIBLE...BUT IT APPEARS THE ATMOSPHERE
WILL BE TOO WELL MIXED TO ALLOW MUCH FROST ALONG THE COAST AND IN
THE NEAR COASTAL AREAS WHERE THE GROWING SEASON CONTINUES. THIS
WILL NEED TO BE WATCHED THIS EVENING. AREAS OF FOG ARE EXPECTED
TONIGHT ACROSS THE INLAND AREAS AS WELL.
SATURDAY SKIES SHOULD CLEAR AND WE SHOULD SEE A MAINLY DRY DAY
ACROSS THE AREA. SATURDAY NIGHT HIGH AND MID LEVEL CLOUDS
ASSOCIATED WITH A WARM FRONT WILL START TO MOVE ACROSS THE AREA. A
FEW SPRINKLES OR LIGHT RAIN IS POSSIBLE WITH THIS MAINLY DRY
FRONT. SUNDAY AFTERNOON AND OVERNIGHT A COLD FRONT MOVES ONTO THE
COAST. THE CURRENT MODEL RUNS ARE SHOWING THE SYSTEM SPLITTING
WITH THE MAJORITY OF THE MOISTURE MOVING TO THE SOUTH OF THE AREA.
MENDOCINO COUNTY MAY SEE AMOUNTS UP TO AN INCH WITH LOWER AMOUNTS
TO THE NORTH. SNOW LEVELS WILL BE OVER 5000 FT WITH MOST OF THIS
PRECIP.
THE UPPER LEVEL TROUGH ASSOCIATED WITH THE FRONT LOOKS TO BRING
SHOWERS TO THE AREA ON MONDAY...ALTHOUGH RAINFALL AMOUNTS WILL
GENERALLY BE FAIRLY LIGHT. SNOW LEVELS WILL DROP WITH THIS TROUGH
TO AROUND 3500 TO 4000 FEET...ALTHOUGH SNOW AMOUNTS WILL GENERALLY
BE LESS THAN 2 INCHES.
TUESDAY ANOTHER FRONTAL BOUNDARY MOVES THROUGH...RAINFALL AMOUNTS
WILL BE MODEST ONCE AGAIN AND SNOW LEVELS WILL RISE A BIT TO
AROUND 3500 TO 4500 FEET. THE LOWEST SNOW LEVELS WILL BE IN
TRINITY COUNTY AND WILL BE SOME OF THE LOWEST SO FAR THIS YEAR. AT
THIS POINT IT APPEAR THAT IT WILL BE ABOVE THE HIGHWAY 299
PASSES...BUT THIS WILL NEED TO BE WATCHED. TUESDAY NIGHT ANOTHER
WAVE MOVES THROUGH THE AREA BRINGING MORE RAIN WITH SIMILAR SNOW
LEVELS. THIS WILL PERSIST THROUGH WEDNESDAY MORNING.
WEDNESDAY AFTERNOON THROUGH THURSDAY A SHORTWAVE RIDGE LOOKS TO
BRING CLEARING SKIES AND DRY CONDITIONS. CHILLY TEMPERATURES ARE
EXPECTED THURSDAY MORNING AND VALLEY FOG IN THE INLAND AREAS.
FROST IS POSSIBLE AT THE COAST. FRIDAY ADDITIONAL RAIN IS
EXPECTED WITH ANOTHER SYSTEM. MODELS ARE IN DECENT AGREEMENT ON
THIS SYSTEM. MKK
&&
.AVIATION...WEATHER CONDITIONS AT AREA AIRPORTS GENERALLY
IMPROVED TODAY AS THE STORM SYSTEM PASSED OVER NORTHWEST
CALIFORNIA...ESPECIALLY THE CALMING OF STRONG WINDS.
HOWEVER...THE REGION WILL CONTINUE TO EXPERIENCE WIDELY SCATTERED
SHOWERS/ISOLATED THUNDERSTORMS DUE TO THE UPPER LEVEL TROF AXIS
BEING POSITIONED OVER THE NORTH COAST. THE SHOWERS WILL SHUT DOWN
OVERNIGHT AS THE TROF SHIFTS EASTWARD THUS ALLOWING FOR DRIER
CONDITIONS ON SATURDAY. TA
&&
.MARINE...THE AFTERNOON BUOY OBSERVATIONS SHOW A GENTLE BREEZE WITH
WAVE HEIGHTS RANGING FROM 10-13 FT. THE 1930Z ASCAT PASS MISSED OUR
WATERS, BUT THAT ISN'T AN ISSUE BECAUSE WINDS ARE SO LIGHT. THE
LIGHT WINDS ARE DUE TO A WEAK PRESSURE GRADIENT OVER THE REGION.
THIS PRESSURE GRADIENT WILL REMAIN IN PLACE THROUGH SATURDAY. THE
WESTERLY LONG PERIOD SWELL WILL GRADUALLY SUBSIDE INTO SATURDAY,
WHICH IS WHEN THE SC.Y'S SHOULD EXPIRE. IF ANYTHING, THE SWELL MIGHT
BE ABOUT 1-2 FT LOWER THAN WHAT THE MODELS ARE SHOWING, WHICH MEANS
THE SC.Y'S MIGHT BE ALLOWED TO EXPIRE SOONER THAN HEADLINED. THE
MODELS ARE IN GOOD AGREEMENT SHOWING SOUTHERLY WINDS INCREASING ON
SUNDAY AS THE NEXT FRONT APPROACHES. GALE CONDITIONS ARE EXPECTED,
MAINLY ACROSS THE OUTER WATERS, AS THE FRONT APPROACHES AND THEN
CROSSES THROUGH THE REGION SUNDAY NIGHT. WINDS MIGHT REMAIN GUSTY
BEHIND THIS FRONT ON MONDAY. ALSO, ANOTHER LONG PERIOD WESTERLY
SWELL ASSOCIATED WITH THIS FRONT WILL MOVE THROUGH THE WATERS SUNDAY
INTO MONDAY, AND THEN GRADUALLY SUBSIDE.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PST SATURDAY FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 12, 3:29 PM PST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 329 PM PST FRI DEC 12 2014 CAZ001>004-076-132330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 329 PM PST FRI DEC 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. THUNDERSTORMS MAY EXHIBIT BRIEF HEAVY DOWNPOURS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 13, 2:26 AM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
226 AM PST SAT DEC 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM FUNNEL CLOUD 1 E SMITH RIVER 41.93N 124.13W
12/12/2014 DEL NORTE CA PUBLIC
PUBLIC REPORTED A FUNNEL CLOUD NEAR SMITH RIVER FRIDAY
AFTERNOON JUST AFTER 4 PM. THE FUNNEL CLOUD WAS VISIBLE
FOR ABOUT 8 MINUTES. THE REPORT WAS RECEIVED THROUGH
SOCIAL MEDIA.
&&
RPALocal storm report, Dec 13, 2:33 AM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
233 AM PST SAT DEC 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND GST 5 ENE CAPETOWN 40.50N 124.29W
12/07/2014 M69.00 MPH HUMBOLDT CA NWS EMPLOYEE
A WEATHER STATION LOCATED AT THE RADAR ON BUNKER HILL
RECORDED A PEAK WIND GUST OF 69 MPH AS A LINE OF
THUNDERSTORMS MOVED THROUGH THE AREA.
&&
RPAThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 2:50 PM PST | Gale Warning | EKA | 36 hr | |
| Dec 13, 2:50 PM PST | Small Craft Advisory | EKA | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.